# SDR DALA2022020700756

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 43,449 hours, 22,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 - ON DESCENT INTO PHL STRONG FUMES AND OFOR IN FLIGHT DECK.   PERFORMED W/C 2100-2005. R/R BOTH RECIR FILTER PER A319 AMM 21-21-41. NO GO ODI PREVENTION C/W. (8871612)
